| Model Number |
1801.1131 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of production records reveals no nonconformance's associated with the production of the component in question.Patient factors are unable to be ruled out as a contributor to the event.Lack of production abnormalities indicates there was no device defect leading to the need for revision.
Event or Problem Description
It was reported that the patient had experienced loosening of the tibial implant of their total ankle replacement.